My GGO was not resolved after been on antibiotic and 30 mg of prednisone for a week. I have cough and shortness of breath. My pulmonologist thinks about 3 reasons: tarceva toxicity, cancer related lymphangitis ( cancer cells blocking lymph vessels) or fungal bacretial infection. Bronchoscopy cant be done because my condition with lack of oxygen. So the plan is to stop tarceva for 1-2 weeks and keep 40 mg of prednisone to see how it will affect my breathing . I really worry about this break.
At the moment I was on my way to change systemic treatment, which is tarceva to tarceva + crizotinib due to newly found MET mutation. I am afraid that crizotinib can add extra toxicity .
I found in the literature that tarceva plus avastin works well for MET mutation with less toxicity than crizotinib combination.
Probably I can start avastin now when stoped tarceva to secure from progression......? Then will add tarceva again....?
Is anyone has any related experience with tarceva breaks ? Any advice, please!